MathSciNet Relay Station
MathSciNet bibliographic data
MR2186990 53D35 (57R17 57R30)
Bande, G.; Kotschick, D. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1643–1655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement